# SDR DALA2018090705490

- Difficulty date: September 5, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 81,750 hours, 62,596 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS WEAKNESS IN AISLE FLOOR AT ROW 14. REMOVED FLOOR PANEL AT ROW 14. INSTALLED SERV PANEL AT ROW 14. ALL CKS GOOD. OK FOR SEV PER AMM 25-30.
